# SDR CALA2025121612157

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 32,844 hours, 12,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMY PASSENGER SEAT EPL - DETAIL VISUAL INSPECTION (PINNACLE COACH SEATS ONLY) (ADDED BY EC2500-16019) PROCEDURE - SEAT 24C EPL HOUSING MOUNTING TAB IS BROKEN. REMOVED AND REPLACED EPL HOUSING FOR SEAT 24C REF. IFM 25-23-55. EPL LIGHT OPS CHECKED GOOD IAW AMM 33-51-11.
